MathSciNet Relay Station
MathSciNet bibliographic data
MR1966024 14D20 (32J18 32J27)
O'Grady, Kieran G. A new six-dimensional irreducible symplectic variety. J. Algebraic Geom. 12 (2003), no. 3, 435–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement